# SDR VNAA2025012111101

- Difficulty date: January 19, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N614NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15483
- Aircraft time: 10,408 hours, 8,971 cycles
- System (JASC): 3251 · Steering Unit
- Part: Selector Valve
- Part number: 2322H000005
- Part serial: NGL204017
- Condition: Unserviceable
- Location: Zone 700
- Part time: 7,159 hours, 6,138 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOP CAUTION MSG UPON GEAR RETRACTION DEPARTING CLT / INTERROGATED MDC AND FOUND B1-007464 FROM WHEN A/C WAS IN FLIGHT. T/S IAW CR9 FIM 32-51-50-810-801. REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE (V20) IAW CR9 AMM 32-32-10-000/400-801. STEERING INOP CAUTION MSG DID NOT REPOPULATE DURING GEAR SWING. OPS TEST GOOD.
